Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

How long does it take for normal periods to begin after taking petogen injection and discontinuing ?

i am 21, i weigh about 65kg, i started getting the petogen injection 2010 may and since march this year 2011 i havent gone for the injection again as i am thinking about starting a family, i havent had my period since i started using the petogen and still not after i left it, i know they say it takes a while for it to get out of your system but im getting quite nervous,, its been 4 months, is that normal, should i wait a bit longer?
Asked On : Mon, 1 Aug 2011
Answers:  1 Views:  2066
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
welcome to HealthcareMagic
First of all since it is 4 months you stopped your injection -Petogen please get a pregnancy test done to rule out pregnancy.If the test is negative then please consult a Gynaecologist for examination and treatment for regulating your periods.Petogen is Medroxyprogesterone and being a hormonal preparation it can disturb your hormonal balance.
Answered: Mon, 1 Aug 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor